Recurrence relations for fully correlated Gaussians with odd powers of interparticle coordinates
Article first published online: 24 JUL 2006
Copyright © 2006 Wiley Periodicals, Inc.
International Journal of Quantum Chemistry
Special Issue: Proceedings of the International Symposium on Theory and Computations in Molecular and Materials Sciences, Biology, and Pharmacology
Volume 106, Issue 15, pages 3186–3189, 2006
How to Cite
Harris, F. E. and Monkhorst, H. J. (2006), Recurrence relations for fully correlated Gaussians with odd powers of interparticle coordinates. Int. J. Quantum Chem., 106: 3186–3189. doi: 10.1002/qua.21073
- Issue published online: 26 SEP 2006
- Article first published online: 24 JUL 2006
- Manuscript Accepted: 24 MAR 2006
- Manuscript Received: 23 MAR 2006
- U.S. National Science Foundation. Grant Numbers: PHY-0303412, ITR-0325553
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!